# SDR F3LA200300131

- Difficulty date: September 12, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 33,551 hours, 17,570 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED SURFACE CORROSION ON FLOORBEAM CAP STRIP FROM LT TO RT SIDE OF AIRCRAFT AT STA. 986.5.  REMOVED DAMAGED SECTION OF FLOOR SUPPORT BEAM AND REPAIRED IAW SRM 53-00-51, FIG. 202.
